Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On accutane. Have burning anus while urinating. Related to skin dryness?

Hello, I am a female teen and i just recently had sex, we used a condom and everything went smoothly with it. I am also on birth control due to me being on Accutane. It has been three weeks since i had sex and now when i go to pee it burns my anus . I looked with a mirror what was going on and there was like a little dot, not necessarily a bump or wart but when i push on it it burns. It doesn t itch or bother me any other time other than me going to the restroom. Do you have any idea if this could be related to my skin drying out from Accutane and it is just a crack in my skin there?
Asked On : Thu, 6 Dec 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor